MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM; CATHETER, UROLOGICAL
Model Number 720-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a single action pump was used during a cystourethroscopy with ureteroscopy; with treatment of ureteral stricture procedure performed on (b)(6) 2017, to treat a patient with calculus of ureter.During the procedure, the patient's ureter was lacerated.The patient was discharged one (1) day post-procedure.
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of(b)(6) 2017, was chosen as the best estimate based on the admission date.Blocks d4, h4: the complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: patient code e2009 captures the reportable event of ureter laceration.Impact code f08 captures the reportable event of prolonged hospitalization.Impact code f2303 captures the reportable event of medication required.

Brand Name
SINGLE ACTION PUMPING SYSTEM
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19593948
Report Number2124215-2024-38132
Device Sequence Number4160376
Product Code KOD
UDI-Device Identifier08714729045069
UDI-Public08714729045069
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number720-100
Device Catalogue Number720-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age60 YR
Patient SexMale
Patient RaceWhite